# SDR SWAA2024070206515

- Difficulty date: June 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 45,125 hours, 27,398 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR MATING SURFACE HAS DELAMINATION.<[01] REPAIRED DELAMINATION DAMAGE ON PANEL 193AR IAW SRM 51-70-05-2R-6.;[02] VERIFIED JOB COMPLETE
